# SDR VJ9800310

- Difficulty date: August 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47489
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 579
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PIT FRAME, WHERE CLIP NUTS TO LOWER PART OF FRAME, CORRODED BEYOND LIMIT AT FS 579, L26R-26L.  REMOVED CORROSION IAW DC9 SRM 53-01, FIG 1.  FABRICATED FRAME, HEAT TREATED, TRIMMED, DEBURRED, PRIMED AND INSTALLED IAW DC9 SRM 51-10-21, 51-10-4, 51-10-3 AND 51-30-2.
